# SDR AALA20130907002

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 105,440 hours, 17,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FS, AFT OVERWING LIGHT, FWD LAMP INOPERATIVE.  REPLACED LAMP FOR LT WING EMERGENCY LIGHT.  OPERATION CHECKED NORMAL.
